# SDR AALA20011417

- Difficulty date: July 13, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, NR 2 AISLE STANDBY LIGHT INOPERATIVE.  REPAIRED WIRE TO AISLE STANDBY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
